# SDR ASOA2013123009720

- Difficulty date: December 8, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 14,748 hours, 10,474 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 483-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK AT FS 483 - 661+14 CORRODED BEYOND LIMITS IAW SRM 53-51-44-101-001.  REPLACED SEAT TRACK IAW AMM 53-00-49-400-801.
